# SDR REXA200500148

- Difficulty date: December 6, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N8515F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7515
- Aircraft time: 10,777 hours, 9,477 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 0 DEGREES ON APPROACH.  LANDING UNEVENTFUL.  INSPECTED, RESET AND PERFORMED OPERATIONAL CHECK.  PLACED ON 72 HOUR WATCH PER AD 98-20-01.
